Slightly improved sum-product estimates in fields of prime order

Volume 147 / 2011

Liangpan Li Acta Arithmetica 147 (2011), 153-160 MSC: Primary 11B75. DOI: 10.4064/aa147-2-4

Authors

  • Liangpan LiDepartment of Mathematics
    Shanghai Jiao Tong University
    Shanghai 200240, China
    and
    Department of Mathematics
    Texas State University
    San Marcos, TX 78666, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image